# SDR 95FDEA01544

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651986219
- Condition: Corroded
- Location: Bs 312-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON UPPER LT NOSE CHORD BS 312 TO 350, LBL 13 WL 169.  WILL REQUIRE REMOVAL OF DOGHOUSE FLOOR, STIFFENER BRACKETS AND COOLING DUCT FOR ACCESS.  REMOVED AND REPLACED LT NOSE CHORD BS 312 TO 350, LBL 13 WL 169, INSTALLED FASTENERS PER BAC DRAWING NR 65-18415.
